# SDR AALA20040803

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT ABOVE RIGHT HAND FORWARD SERVICE DOOR AT FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR RIGHT HAND OVERHEAD FORWARD GALLEY SERVICE DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
